# SDR C2XA04SH347

- Difficulty date: June 9, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 11,624 hours, 8,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE EXTERNAL FUSELAGE SKIN WAS FOUND TO BE DENTED BETWEEN FRAMES 20 AND 21, AND BETWEEN STRINGERS 12L AND 13L.  MAINTENANCE PERFORMED A PATCH REPAIR TO THE AFFECTED AREA IAW EMB 145 SRM 53-21-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
